# SDR CALA2022022400492

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737-900ER
- Aircraft serial: 31653
- Aircraft time: 28,348 hours, 9,908 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Part number: 161A11311
- Condition: Failed
- Location: Left Main Landin
- Stage of operation: LD
- How discovered: V
- Nature of condition: S, Z
- Precautionary procedure: O

## Discrepancy

LEFT MAIN TIRE ISSUE #2 TIRE WAS REMOVED FROM AIRCRAFT ON TAXIWAY TO RELOCATE A/C TO FOUND OUTER WHEEL BEARING FAILURE. PERFORMED WHEEL BEARING HGR. #2 TIRE PRESSURE WAS 203 PSI BEFORE THE TIRE WAS DEFLATED F FAILURE INSPECTION AS PER AMM TASK 05-51-17-210-801 UP TO AND OR REMOVAL INCLUDING STEP F1. NEED TO CONTINUE FROM STEP G TO COMPLETION. SEEL/P 8052489, 8052474 AND 8052464 FOR # 2 TRANSDUCER, BRAKE AN D TIRE INSTALLATION. COMPLETED WHEEL BEARING FAILURE INSPECTION ON # 2 WHEEL AS PER MM-05-51-17-210-801 PARA 2G. NO ADDITIONAL D EFECTS NOTED
